Bounded meromorphic functions on compact real analytic sets

Impacto

Downloads

Downloads per month over past year

Abánades, Miguel A. and Joglar-Prieto, Nuria and Ruiz Sancho, Jesús María (1999) Bounded meromorphic functions on compact real analytic sets. Journal of Pure and Applied Algebra, 142 (1). pp. 1-11. ISSN 0022-4049

[thumbnail of RuizSancho09.pdf] PDF
Restringido a Repository staff only

103kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404998000693




Abstract

We show that the ring of bounded meromorphic functions on an irreducible compact real analytic set of dimension d is a Prüfer domain of dimension d. Consequently, every finitely generated ideal in this ring can be generated by d + 1 elements, and we show that this bound is sharp.


Item Type:Article
Uncontrolled Keywords:Fields; rings; number of generators of holomorphy ring; real holomorphy ring; rings of meromorphic functions; real spectra; Nash category; germs at compact sets
Subjects:Sciences > Mathematics > Algebraic geometry
Sciences > Mathematics > Set theory
ID Code:19913
Deposited On:11 Feb 2013 19:47
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page